# SDR REXA2016032500454

- Difficulty date: March 25, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTT LINE 9 OTBD FLOOR SUPPORT HAS CORROSION AROUND SCREW HOLES AT FS 608.  R & R FLOOR SUPPORT AT LBL 9, FS 608 IAW REO 601R-53-61-3780 & SRM 51-42-21.
